MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT; BZE

FISHER & PAYKEL HEALTHCARE LTD ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT; BZE
Model Number RT385
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt385 adult dual-heated evaqua2 breathing circuit is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan via a fisher & paykel healthcare (f&p) field representative, that a rt385 adult dual-heated evaqua2 breathing circuit failed the ventilator leak test before use.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt385 adult dual-heated evaqua2 breathing circuit was returned to fisher & paykel healthcare (f&p) in new zealand, where it was visually inspected and leak tested.Results: visual inspection of the complaint rt385 adult dual-heated evaqua2 breathing circuit revealed no damage found to the returned inspiratory limb.The leakage test also revealed that the breathing circuit was within specification.Conclusion: we were unable to determine what may have caused the failed leak test as reported by the customer, as no fault was found with the returned device.All rt385 adult dual-heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject adult breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt385 adult dual-heated evaqua2 breathing circuit state the following: "check all connections are tight before use." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".

Brand Name
ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT
Common Device Name
BZE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key14504861
Report Number9611451-2022-00486
Device Sequence Number20161033
Product Code BZE
UDI-Device Identifier09420012430472
UDI-Public(01)09420012430472(10)2101706533(11)210705
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT385
Device Catalogue NumberRT385
Device Lot Number2101706533
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PURITAN BENNETT¿ 980 VENTILATOR.; PURITAN BENNETT¿ 980 VENTILATOR.
Patient SexUnknown